MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; LIGACLIP SINGLE CLIP APPLIER

ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; LIGACLIP SINGLE CLIP APPLIER
Catalog Number LC420
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2017.Batch # na.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the device was misaligned, bad clip formation.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results confirmed that the lc420 device was returned non functional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.No conclusion could be reached as to what may have caused the found condition of the jaws.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment. .

Common Device Name
LIGACLIP SINGLE CLIP APPLIER
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7182129
Report Number3005075853-2018-07215
Device Sequence Number1249735
Product Code GDO
UDI-Device Identifier20705036012716
UDI-Public20705036012716
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLC420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2018
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1